# SDR FDEA201810162893

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0503504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD FLAP OUTBOARD FORWARD HINGE ( WING SIDE) BARREL NUTS HOLE BORE CORROSION. CORROSION AT RIGHT HAND OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) BARREL NUTS HOLE BORE (10 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER COMPONENT MAINTENANCE MANUAL 57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER COMPONENT MAINTENANCE MANUAL 57-44-09 AND EA 1-5750-T0342891 PART 1 STEP 2E AND STEP 2. TITLE : " WINGS - FLIGHT SURFACES -EO 1-5750-7-5002-RT WING OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) - CORROSION REPAIR". REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO WRI : 57502822 FOR WORK DETAILS.
